# SDR SWAA2018042321324

- Difficulty date: April 2, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR WEB CORRODED AT BS 985, LBL 47, WL 208.  R & R THE WEB IAW SRM.
